# SDR DALA1221463312

- Difficulty date: March 26, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 784
- Aircraft time: 8,496 hours, 1,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L4 DOOR AFT LOWER CORNER EDGE GOUGE FOUND OUT OF LIMITS AS PER SRM 52-10-00,  L=0.375 W=0.25 INCHES.  ORIGINAL THICKNESS 0.098, REPAIRED AS PER SRM 52-13-00 FIG 213.
